# SDR YENA2018092060350

- Difficulty date: September 16, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 68,113 hours, 24,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 467, ATL-FLL. EMERGENCY EXIT LIGHT OVER DOOR 2L INOP. RELAMPED EMERGENCY EXIT LIGHT ASSY OVER L2 DOOR AND TESTED IAW AMM 33-51-00, OPS CHK NORMAL.
